# SDR CALA9600687

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 360-447
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN DENTED FROM STA 360 TO 447 RT SIDE, STRINGER 19R TO 25R.  THE SKIN WAS REMOVED AND REPLACED IAW SRM 51-30-2.
